# SDR A6WA200740065

- Difficulty date: February 17, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 8,623 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R3111357
- Condition: Cracked
- Location: Rt Ib, Ob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CLIPS ARE CRACKED .2500 INCH IN UPPER RADIUS IB AND OB RBL 9.  (K)  MAINTENANCE REMOVED AND REPLACED FS 280 CLIPS IB AND OB OF RBL 9 MFG STANDARD REPAIR NR 601R-53-0057A, STEPS 1 THRU 4.  (K)
